Home | About Us | Current Issue | Ahead of print | Archives | Search | Instructions | Subscription | Feedback | Editorial Board | e-Alerts | Login
Journal of Indian Association of Pediatric Surgeons
     Journal of Indian Association of Pediatric Surgeons
Official journal of the Indian Association of Pediatric Surgeons         
 Users Online:499 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Download for Citation Managers



ORIGINAL ARTICLE

Management and outcomes in massive bilateral Wilms' tumors
Agarwala Sandeep, Mittal Deepak, Bhatnagar Veereshwar, Srinivas M, Bakhshi Sameer, Bajpai Minu, Gupta Devendra Kumar, Iyer V K, Mohanti Bidyut K, Thulkar Sanjay

Year : 2014 | Volume:  19 | Issue Number:  4 | Page: 208-212



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Site Statistics 
  Addresses 
  Search 
  My Preferences 
  Online Submission 

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 

  2005 - Journal of Indian Association of Pediatric Surgeons | Published by Wolters Kluwer - Medknow 

Online since 1st May '05